Advanced Search
Article Contents
Article Contents

Galerkin finite element methods for semilinear elliptic differential inclusions

Abstract Related Papers Cited by
  • In this paper we consider Galerkin finite element discretizations of semilinear elliptic differential inclusions that satisfy a relaxed one-sided Lipschitz condition. The properties of the set-valued Nemytskii operators are discussed, and it is shown that the solution sets of both, the continuous and the discrete system, are nonempty, closed, bounded, and connected sets in $H^1$-norm. Moreover, the solution sets of the Galerkin inclusion converge with respect to the Hausdorff distance measured in $L^p$-spaces.
    Mathematics Subject Classification: Primary: 35R70, 65L60; Secondary: 35J57 34A60.


    \begin{equation} \\ \end{equation}
  • [1]

    R. A. Adams, "Sobolev Spaces," Academic Press, New York, 1975.


    J. Appell and P. P. Zabrejko, "Nonlinear Superposition Operators," 95 of Cambridge Tracts in Mathematics Cambridge University Press, 1990.


    J.-P. Aubin and H. Frankowska, "Set-Valued Analysis," Birkhäuser, Boston, 1990.


    W.-J. Beyn and J. Rieger, An implicit function theorem for one-sided Lipschitz mappings, Set-Valued and Variational Analysis, 19 (2011), 343-359.


    W.-J. Beyn and J. Rieger, The implicit Euler scheme for one-sided Lipschitz differential inclusions, Disc. Cont. Dyn. Sys. B, 14 (2010), 409-428.doi: 10.3934/dcdsb.2010.14.409.


    D. Braess, "Finite Elements," Cambridge University Press, Cambridge, 1997.


    S. Carl and D. Motreanu, "Nonsmooth Variational Problems and their Inequalities," Springer, New York, 2007.


    T. Donchev, Properties of one sided Lipschitz multivalued maps, Nonlinear Analysis, 49 (2002), 13-20.


    L. C. Evans, "Partial Differential Equations," 19 of Graduate Studies in Mathematics. American Mathematical Society, Providence, RI, 1998.


    L. Gasiński and N. S. Papageorgiou, "Nonlinear Analysis," 9 of Series in Mathematical Analysis and Applications. Chapman & Hall/CRC, Boca Raton, FL, 2006.


    S. Hu and N. S. Papageorgiou, "Handbook of Multivalued Analysis. Vol. II," 500 of Mathematics and its Applications. Kluwer Academic Publishers, Dordrecht, 2000. Applications.


    S. Larsson and V. Thomée, "Partial Differential Equations with Numerical Methods," Springer-Verlag, Berlin, 2003.


    J. Rieger, Discretizations of linear elliptic partial differential inclusions, Num. Funct. Anal. Opt., 32 (2011), 904-925.


    J. RiegerImplementing Galerkin finite element methods for semilinear elliptic differential inclusions, To appear in Comp. Meth. Appl. Math.


    W. Rudin, "Functional Analysis," Mc Graw Hill, Boston, 2003.


    V. Thomée, "Galerkin Finite Element Methods for Parabolic Problems," Number 25 in Springer Series in Computational Mathematics. Springer, 2006.


    M. Väth, Continuity, compactness, and degree theory for operators in systems involving $p$-Laplacians and inclusions, J. Differential Equations, 245 (2008), 1137-1166.


    R. Vinter, "Optimal Control," Springer, New York, 2000.


    E. Zeidler., "Nonlinear Functional Analysis and its Applications," volume 2B. Springer, Heidelberg, 1985.

  • 加载中

Article Metrics

HTML views() PDF downloads(104) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint